Rocky Mountain Journal of Mathematics

Real closed spaces

Niels Schwartz

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 14, Number 4 (1984), 971-972.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250127385

Digital Object Identifier
doi:10.1216/RMJ-1984-14-4-971

Mathematical Reviews number (MathSciNet)
MR773144

Citation

Schwartz, Niels. Real closed spaces. Rocky Mountain J. Math. 14 (1984), no. 4, 971--972. doi:10.1216/RMJ-1984-14-4-971. http://projecteuclid.org/euclid.rmjm/1250127385.


Export citation